# SDR UPS02439539

- Difficulty date: September 25, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:AS EMERGENCY ENTRY LIGHT IN CEILING AT BOTTOM OF CREW STAIRS INOP.  INSTALLED LIGHT BULBS OPS CHECK NORMAL.
